A male asked:
Disclaimer

if i had a allergic reaction to biaxon and stopped taking it, then why am i having allergic reactions to cefdinir. am i allergic to this too?

1 doctor answer
Dr. Donald Alves
23 years experience Emergency Medicine
Could be: Should discuss this w/your dr to confirm, but if having rash/hives/swelling, then yes, allergic to cephalosporins also.
Answered on Feb 12, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
MGt: The allergic reaction to Amoxicillin can still be the cause of this rash, but a new drug allergy is also possible. He should be treated with an antihi ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Penicillin: If u had penicillin before, no need to worry.
A female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Unlikely: This is not likely to be an allergic reaction, but rather a local irritant effect. However, if you are unsure or there are any other symptoms developi ... Read More
A 18-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Anaphylaxis: If you are allergic it will happen immediately, but you may still have a delayed reaction, such as a rash within says of starting the antibiotic.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month